# SDR ASAA2016121919103

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,548 hours, 11,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FWD GALLEY BY R1 DOOR WILL NOT STAY ATTACHED. GROUNDED - YES. REPLACED EXIT SIGN IAW IPC 33-51-05-02A.
